| Model Number |
PCB00 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age, weight and ethnicity: information unknown not provided.Implant date: if implanted, give date: unknown/not provided.Explant date: if explanted, give date: unknown/not provided.Telephone number: (b)(6).All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the cartridge tip cracked when the lens should be injected.The issue was first identified during implantation/application.The cartridge tip was in contact with the eye.It was reported that there was no patient injury.The customer has no further information than what has been provided.
Additional Manufacturer Narrative
Device evaluation: product evaluation was not performed because the product has not been returned.The complaint issue reported could not be verified.Manufacturing record evaluation: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaints for this order number have been received.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.Attempts have been made to obtain the material.However, to date, no material has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.